Peter S. Park
Peter S. Park
I am a third-year Harvard mathematics Ph.D. student researching group dynamics, with a particular focus on human information-processing and decision-making. I am grateful to be advised by Martin Nowak.
I am also grateful to Eric Maskin for advising me from the AY2018-2019 fall semester to the AY2019-2020 fall semester, and for introducing me to Martin Nowak. Before that, I was an undergraduate studying math at Princeton University, where I was grateful to be advised by Peter Sarnak (senior thesis) and Manjul Bhargava (junior independent work).
In the AY2019-2020 spring semester, I am teaching the course Mathematical Economics that I have designed. Undergraduates who are curious about how mathematical reasoning can be applied to better understand and improve the world would particularly find it valuable. The course, offered through the Harvard math department's tutorial program (course number: Math 99r), grants Harvard and concentration credit. For those interested in enrolling, please contact Dennis Gaitsgory and Cindy Jiminez.
My email address is pspark (at) math (dot) harvard (dot) edu. Please find my CV here.
- Non-monotonic confidence. Preprint available upon request.
- Conjugacy growth of commutators. J. Algebra. 526 (2019), 423-458.
- Elliptic curve variants of the least quadratic nonresidue problem and Linnik's theorem (with E. Chen and A. A. Swaminathan). Int. J. Number Theory 14(1) (2018), 255-288.
- Bounded gaps between products of distinct primes (with Y. Liu and Z. Q. Song). Res. Number Theory 3(26) (2017), 1-28.
- The "Riemann hypothesis" is true for period polynomials of almost all newforms (with Y. Liu and Z. Q. Song). Res. Math. Sci 3(31) (2016), 1-11.
- The van der Waerden complex (with R. Ehrenborg, L. Govindaiah, and M. Readdy). J. Number Theory 172 (2016), 287-300
- On logarithmically Benford sequences (with E. Chen and A. A. Swaminathan). Proc. A.M.S. 144 (2016), 4599-4608.
- Linnik's theorem for Sato–Tate laws on elliptic curves with complex multiplication (with E. Chen and A. A. Swaminathan). Res. Number Theory 1(28) (2015), 1-11.
- On pairwise intersections of the Fibonacci, Sierpinski, and Riesel sequences (with D. Ismailescu). J. Integer Seq. 16 (2013), 13.9.8. Cited in the Online Encyclopedia of Integer Sequences
(see https://oeis.org/A180247, https://oeis.org/A076335, https://oeis.org/A076336,
- Probability laws for the distribution of geometric lengths when sampling by a random walk in a Fuchsian fundamental group.
- Hodge theory.
- de Rham's theorem.
- The Bombieri–Vinogradov theorem.
- The uniformization theorem for elliptic curves.
- Siegel's theorem.